# SDR HNAA2021061400262

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 50,741 hours, 44,811 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Fumes
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON  DESCENT AT 24K FT FUMES NOTICED IN COCKPIT. FOLLOWED QRH, TURNED OFF GASPER, RECIRC, AND WINDSHIELD HEAT. SMELL SEEMED TO DISSIPATE. ON GROUND RESIDUAL SMELL REMAINED.   FIRE CREW NOTED C/B E28 BAGGAGE RECIRC HOT. PERFORMED OPS CHECK OF BAG BAY VENTILATION SYSTEM IAW AMM 21-27-00-700-801-A NO DEFECTS OR SMELLS NOTED. LOWERED OVERHEAD C/B PANEL AND PERFORMED GVI OF C/BS. NO DEFECTS NOTED. REINSTALLED PANEL AS REQ.  PERFORMED ENG RUNS WITH CREW AND OPS CHECKED ALL BLEED SOURCES AND PACKS NO DEFECTS OR SMELLS NOTED. INSP WINDSHIELD TEMP ELECTRICAL LEADS NO DEFECTS NOTED. TROUBLE SHOT IAW FIM TASK 21-20-00-810-810-A DETERMINED #1 ACM WAS THE PROBLEM. R&R #1 ACM IAW AMM 21-51-03. OPS CHECK GOOD, OK FOR SERVICE AT THIS TIME.
